SIDE EFFECTS!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

parks
New Member


Date Joined Aug 2006
Total Posts : 4
   Posted 8/24/2006 12:04 PM (GMT -6)   
 am taking Tegratol Retard , lamotrigine and Epanutin and are having some strange side effects, like being unstable on my feet, I doubt if I could walk a straight line. 
 
My doses are Tegratol Retard 1200mg, Lamotrigine 50mg and I also take Epanutin 400mg

Does anybody experience the same and any other strange symptoms with these drugs?
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 18, 2017 7:08 AM (GMT -6)
There are a total of 2,883,638 posts in 316,440 threads.
View Active Threads


Who's Online
This forum has 157538 registered members. Please welcome our newest member, salfelci.
372 Guest(s), 11 Registered Member(s) are currently online.  Details
Erichardson234, bleepitybleep, jmarshall32390, Inspiredby3, luckylibra, NiceCupOfTea, dar2017, lovefishing, sgagsa345454546, J24O90, MacroMan


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer